# SDR FDEA201508172597

- Difficulty date: August 17, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 787 hours, 29,653 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1074
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LE INTERIOR UPPER SKIN IS CRACKED, OTBD OF SLAT TRACK 14, APPROX STATION XROS 810.  INSTALLED FINGER DOUBLER PER  SRM 57-10-00 FIG 71
